Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Michelle.E.T

Infection in eye - stye

Recommended Posts

I have been on roaccutane for 3 months now, i have run out and not taken any for about 7 days now, my appointment is next Monday, so hopefully my derm will give me more...

Yesterday i woke up with a horrible puffy eye, it just kept getting worse, i went to the doctors this morning, and he said i had a stye in my eye, which has become infected.

Has anyone else experienced this that is on roaccutane?

post-89678-1280323315_thumb.jpg

post-89678-1280323315_thumb.jpg

Edited by Michelle.E.T
Link to comment
Share on other sites

Did you ask your doctor what its from? because many people get styes, so its probably not from accutane

Link to comment
Share on other sites

I'm glad you went to the doctor. Styes can happen from the Accutane's effects. Just treat it as the doctor prescribed and you should be good soon.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×